Second day of added t3 to t4.

Pulse gone from 72 to 80 bpm.

My pulse used to be 80,but went down to 72 when thyroxine dose reduced from 150 mcg (as I could no longer tolerate 150mcg)to 100mcg.

Feel a bit odd but as day wears on settled,no palpatations.

When do you think mood will lift and if I stay on 10mcg of t3 daily for 2 weeks could I raise it safely without pulse increasing too much.

How do symptoms improve ,is it gradual?

3 Replies

  • Are you going to keep your Levo at 50 mcg. daily? If so, I would think you could try adding another 10 mcg. of T3 and you would be close to having the equivalent of approximately 125 of levo. Changes don't happen instantly but hopefully the T3 will begin to enter cells and you will begin noticing some improvements.

  • Hi Susie, I have noticed that my pulse is higher with T3. Not all the time but I can tell,when it is. Also I get out of breath more easily when exercising. However after only a few days taking it my brain fog and constant hunger improved significantly which is great. After 8 weeks though there has been no change to my metabolism sadly and I still need daily laxatives. My only real concern is the breathlessness which some say can be from being over medicated and some say from being under medicated. so I have had blood taken yesterday so I have results when on the endo prescribed dose and now I am increasing my T3 slightly myself. I will either feel worse or I will feel better and it seems that this is the only way to find out as everyone is different. I'm going to keep a diary of how I feel, symptoms etc. I used to take 100 T4. My endo changed this to 50 t4 and 20T3 split into 2 doses over the day. I am now adding an extra 10 of Turkish T3 that I bought online. I am not sure if that increase is too much but I will just have to see. The people on this forum are super knowledgable and have great advice. So having waffled on about my situation my comments would be keep a diary and pay attention to your symptoms but also try and carry on with your life without thinking about it too much. I found I was obsessing about what might happen which didn't help the pulse at all! :). Good luck.....hopefully you will be seeing some improvements soon xx

  • Susiebow, Pulse often rises for an hour or two after taking a dose of T3 but should drop back to normal after. It takes 48/72 hours for T3 to be absorbed into your cells to start working so it isn't surprising that you haven't noticed any benefit yet. Any improvement will be slow and gradual especially as you have been undermedicated for so long.

    You should be able to increase to 20mcg after two weeks. If pulse rises or you get palpitations cut back to 10mcg for a couple of days and then try 15mcg for a while before increasing to 20mcg.

You may also like...